# SDR HNAA2018011100004

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 34,512 hours, 30,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 1 FAIL EICAS MESSAGE.  HYD PRESSURE ZERO PSI WITH ELECTRIC PUMP IN AUTO OR ON POSITION.   R & R NR 1 HYDRAULIC FUSE F0155 IAW SB 145-29-007.  OPS CHECKED OK.
